Hello to all,
I am a 26 year old male suffering from secoundary hypogonadism which got diagnosed a few weeks ago. I got three total testosterone tests done with values at 255, 274, 247 respectively (reference was 300). Doctor then scheduled a test for the lh and fsh hormones which were at a low level as well with lh being 1.60 and fsh being 2.09 after which he diagnosed me with hypogonadotropic hypogonadism which is a fancy long word to say that my pituitary is not telling my nuts to make testosterone.
I had the classic symptoms of low T as well low libido, poor concentration, fatigue and erectile dysfunction. So the doc wanted to start me on lh injections but i wanted to try a T shot frst before starting with the lh to check for differences as lh injections take a longer time to respond. The problem is that it has been two weeks since that shot and i have no difference my libido is a bit better (only a bit) and there is no change in the erection. I still get weak erections which i lose within seconds if i don't keep touching the penis. On the fourh day of the injection i also got my T levels and estradiol checked to see if there is a difference, and surely there was a difference with the testosterone being 465 but the estradiol was at 52 (reference 56) while previously before starting testosterone it was at 19. Could this be causing the problem, can the erectile dysfunction be because of a different problem (nerve damage, vascular damage). I have to stroke the penis for a long time to get an erection which is weak as well and my penis is not sensitive to touching as it used to be. The morning erections have also not returned please give your insights.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.